Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Cramps, straining for bowel movement with dark blood discharge after undergoing leep. Normal?

Hello. I just had a leep done today. I was under general anesthesia . About 5 hours after getting home I had terrible cramps . I ended up straining for a bowel movement that was followed by very loose stool . I also ended up vomiting several time. I just return from another bowel movement which had a believe a dark blood type discharge. I was wondering if this is normal and just something to watch. Or if it was cause for me alarm. The whike this broke me out in a cold sweat and had me feeling light headed. Any words of advice would be truly appericated. Thank you.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
You should not be worried because you have had general anesthesia, vomiting and bowel movements are normal.
Dark blood discharge arent normal but i think that are from vagina as residual
blood from LEEP.
If this episode repeated(blood in the stool) and another time you should go to consult with your doctor.
Take care of your self

Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor